# SDR CALA9701656

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR PANEL AND HAT CHANNEL CORRODED UNDER PILOT'S SEAT.  A NEW PANEL AND HAT CHANNEL WERE FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-20-0.
